MathSciNet Relay Station
MathSciNet bibliographic data
MR607899 (82f:35057) 35H05 (35F05 58G05)
Baouendi, M. S.; Trèves, F. A property of the functions and distributions annihilated by a locally integrable system of complex vector fields. Ann. of Math. (2) 113 (1981), no. 2, 387–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement